# SDR UPS03840232

- Difficulty date: February 12, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FLOORBEAM UPPER FLANGE IS CORRODED BEYOND LIMITS AT STA 1580 AT LBL 5.  CUT OUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT. FABRICATED AND INSTALLED ANGLE DOUBLER AND FILLER IAW SRM 53-2-0 FIG 1G.
